# SDR UPS04242206

- Difficulty date: April 6, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,009 hours, 38,746 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FUSELAGE FAIRING 3430 HAS EXTENSIVE CORROSION TO THE FORMED FRAME HOLDING THE ANCHOR NUTS (FWD SIDE OF FAIRING).  REPAIR CARRIED OUT IAW SRM 53-10-01, 51-20-01, 51-10-02 & 51-30-02.
